# SDR ARWA990903

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D4910
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

PTY - FLT 618 - NR 3 ENGINE OIL QTY DOWN TO 1 GALLON.  DIVERTED TO MPTO.  LANDED WITH NO FURTHER INCIDENT.  FOUND LEAK.  REMOVED AND REPLACED DIFFERENTIAL PRESS SWITCH IAW 79-31-00.  NO LEAKS NOTED.  (M)
